# SDR SWAA2025092606885

- Difficulty date: August 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON SEAL BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER.  REPLACED SUPPORT ANGLE LOCATED ON SEAL BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW SRM 51-40-02.
